Welcome, Guest. Please login or register.
February 27, 2024, 09:16:25 am

Login with username, password and session length


Members
  • Total Members: 6307
  • Latest: golfer
Stats
  • Total Posts: 55120
  • Total Topics: 4850
  • Online Today: 68
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 71
Total: 71

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: I'm in my tenth week of Epclusa of 12 week treatment  (Read 5497 times)

0 Members and 1 Guest are viewing this topic.

Offline Mo

  • Newbie
  • Posts: 2
I'm in my tenth week of Epclusa of 12 week treatment
« on: June 12, 2017, 06:58:34 am »
Hi all, I'm in my tenth week of Epclusa of 12 week treatment.  I noticed I started getting a rash since I started taking Epclusa.  Has anyone else noticed this side effect?  It might just be a heat rash, but it seemed coincidental to me that the rash started right about the time that I started my treatment. I've noticed I've been really tired since being on Epclusa, also.  Sometimes I get so foggy brained, on things that I'm usually quick to answer, and have a hard time trying to find the words.  Is that also a side effect?  I know energy drinks aren't the best things to drink, but once in a while, I drink one to clear my head and give me some energy.
« Last Edit: June 13, 2017, 08:31:29 am by Mo »

Offline andrew j

  • Member
  • Posts: 477
Re: I'm in my tenth week of Epclusa of 12 week treatment
« Reply #1 on: June 13, 2017, 07:34:21 pm »
Hi Mo,

I took Harvoni, not Epclusa - but I've read a number of accounts here describing side-effects similar to yours.

I wasn't so sure about the rash - but I Googled it - and that too seems to be a known side-effect.

The side-effects should dissipate once you finish treatment.
If not - or if they get worse - that's a different situation, which you should contact the drug's manufacturer and your Dr. about.
(That, however, is a reasonably rare occurrence).

... So - all things considered - you should be fine.

Water is the best thing you can drink.
It'll help with those side-effects!

Have a bit of a trawl around here and see what you can find.
(There is a long thread in the 'On Hep C Treatment' section titled 'Starting Epclusa on Tuesday'.
You could have a look at that).

Best wishes - and good luck with your treatment!

A.
« Last Edit: June 13, 2017, 10:53:24 pm by andrew j »

Offline Mo

  • Newbie
  • Posts: 2
Re: I'm in my tenth week of Epclusa of 12 week treatment
« Reply #2 on: June 14, 2017, 08:15:22 am »
Thank You, Andrew j.   :)

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.